MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE PS FEM LT SZ 9 CEM; ATTUNE IMPLANT : KNEE FEMORAL

DEPUY IRELAND - 9616671 ATTUNE PS FEM LT SZ 9 CEM; ATTUNE IMPLANT : KNEE FEMORAL
Model Number 1504-10-109
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Adhesion(s) (1695); Pain (1994); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 11/17/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Initial reporter occupation: lawyer.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Patient received a left attune total knee to treat osteoarthritis.The patella was resurfaced and depuy cement x 2 was utilized.There were no indicated intra-operative complications.Patient received a left knee revision to address pain and tibial tray loosening at the cement to implant interface.There was noted to be scar removal.The surgeon also noted minimal bone loss with removal of the well-fixed femoral component.The tibial insert, tibial tray, and femoral component were revised.The patellar component was retained.The patient was revised with competitor products and cement.There were no indicated intra-operative complications.Doi: (b)(6) 2017.Dor: (b)(6) 2020 ;left knee.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.Depuy synthes considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.Device history lot: the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).Where the lot code was provided, a manufacturing records evaluation (mre) was not performed.

Brand Name
ATTUNE PS FEM LT SZ 9 CEM
Common Device Name
ATTUNE IMPLANT : KNEE FEMORAL
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
MDR Report Key11463582
Report Number1818910-2021-04943
Device Sequence Number4188786
Product Code JWH
UDI-Device Identifier10603295041665
UDI-Public10603295041665
Combination Product (Y/N)N
Initial Reporter StateMS
Initial Reporter CountryUS
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/26/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1504-10-109
Device Catalogue Number150410109
Device Lot Number8405158
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/26/2021
Supplement Date Received by Manufacturer04/07/2021
Initial Report FDA Received Date03/11/2021
Supplement Report FDA Received Date04/08/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ATTUNE MEDIAL DOME PAT 41MM; ATTUNE PS FEM LT SZ 9 CEM; ATTUNE PS RP INSRT SZ 9 10MM; ATTUNE RP TIB BASE SZ 9 CEM; SMARTSET GHV GENTAMICIN 40G; SMARTSET GHV GENTAMICIN 40G; ATTUNE MEDIAL DOME PAT 41MM; ATTUNE PS FEM LT SZ 9 CEM; ATTUNE PS RP INSRT SZ 9 10MM; ATTUNE RP TIB BASE SZ 9 CEM; SMARTSET GHV GENTAMICIN 40G; SMARTSET GHV GENTAMICIN 40G
Outcome Attributed to Adverse Event Required Intervention;
Patient Age73 YR